Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
POCAHONTAS

Laser Hair Removal and Accutane

Recommended Posts

I started Accutane on August 3, 2005 and I would like to undergo laser hair removal on my face. I was on Spiro for two years and it just made me grow so much facial hair. Yuck! Is it okay to undergo laser hair removal while on accutane. I'm not really sure. I know most things are off-limits, is this one of them? Probably. eusa_think.gif

Share this post


Link to post
Share on other sites
I started Accutane on August 3, 2005 and I would like to undergo laser hair removal on my face. I was on Spiro for two years and it just made me grow so much facial hair. Yuck!  Is it okay to undergo laser hair removal while on accutane. I'm not really sure. I know most things are off-limits, is this one of them? Probably.  eusa_think.gif

Share this post


Link to post
Share on other sites

Yes, please stay away from the laser until you've been off the medication for at least 6 months. You run a very high risk of bad scarring and at least a good bit of skin damage. I wish I could recommend an alternative...but even depilitory creams would be of suspect use during accutane usage. waxing also poses a problem as you can rip off several layers of skin while on accutane...shaving is probably your best bet for now...best of luck...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×